RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vashakidze, Sh I

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:35
Abstract pages:345
Full texts:123
References:46

http://www.mathnet.ru/eng/person25678
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/177370

Publications in Math-Net.Ru
1989
1. Sh. I. Vashakidze, “String corrections and supersymmetry in $D=10$, $N=1$ supergravity interacting with a Yang–Mills field”, TMF, 80:1 (1989),  81–93  mathnet  mathscinet; Theoret. and Math. Phys., 80:1 (1989), 727–736  isi
1980
2. Sh. I. Vashakidze, V. A. Matveev, “Bogolyubov transformation in the problem of capture of a massive particle by a quantum field”, TMF, 45:3 (1980),  346–357  mathnet  mathscinet; Theoret. and Math. Phys., 45:3 (1980), 1069–1077  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019